MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST MESH; SURGICAL MESH
Catalog Number 5954610
Medical Device Problem Code Biocompatibility (2886)
Health Effect - Clinical Codes Edema (1820); Urticaria (2278); Reaction (2414)
Date of Event 08/17/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the information provided to date, no conclusion can be made regarding a correlation between the patient's postoperative course and the bd/bard device used to treat the patient.No lot number has been provided; therefore a review of the manufacturing records could not be conducted.Additional information has been requested including the date of implant and product lot number.The instructions-for-use (ifu) supplied with the device identifies allergic reaction as a possible complication.Should additional information be provided, a supplemental emdr will be submitted.Remains implanted.
 
Event or Problem Description
It was reported that following implant of a ventralight st, the patient had adverse effects like allergy type edema of lips, neck and was treated with solumedrol (corticosteroid) by the surgeon.It had evolved and turned into hives on upper and lower limbs.There was no increase in temperature and blood culture was negative.

Brand Name
VENTRALIGHT ST MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
MDR Report Key10553445
Report Number1213643-2020-20002
Device Sequence Number2842817
Product Code FTL
UDI-Device Identifier00801741031649
UDI-Public(01)00801741031649
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K101851
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 09/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number5954610
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/27/2020
Initial Report FDA Received Date09/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;